# SDR SWAA2023101109007

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,736 hours, 33,001 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11E RECLINED INTO EMERGENCY EXIT ROW AND WILL NOT SIT UPRIGHT<[01] ADJUSTED LOCK OUT POSITION OF SEAT BACK @11E. REF CMM 25-21-45
